Aspro Clear 60 300mg

$6.45

Aspro Clear contains aspirin in an effervescent tablet form.

Aspro Clear is pleasant to take and starts to work quickly because it forms a completely clear solution, ready to be absorbed as soon as you drink it.

SKU: ASP-CLE601 Categories: ,

Description

Aspro Clear 60 300mg

Warnings
Do not give to children under 12 years of age except on doctor’s advice.

Consult a doctor before giving this medication to children or teenagers with chickenpox, influenza or fever.

Do not use in the presence of asthma, a stomach ulcer, if you are pregnant or if you are taking anticoagulant medication, unless advised by your doctor. Do not take if you are allergic to asprin.

For the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful.

Should not be taken by persons on low sodium diets.

Always read the label. Use only as directed. If symptoms persist, see your healthcare professional. Incorrect use could be harmful.

Ingredients
Each tablet contains: Aspirin 300mg Sodium 150mg as Saccharin Sodium 

Gluten free Lactose free

Directions
Adults and children over 12 years: Take 2-3 tablets dissolved in half a glass of water every 4 hours as necessary.

Do not exceed 13 tablets in 24 hours unless directed by a doctor.

Do not take for more than 10 days.

Indications
Aspro Clear provides fast and effective temporary relief from: Headache Sore throat Toothache Migraine headache Rheumatic & arthritic pain Cold and flu symptoms Inflammation associated with muscular aches & pains Neuralgia Fibrositis Period pain Also reduces fever

Additional information

Weight 0.1 kg

Reviews

There are no reviews yet.

Be the first to review “Aspro Clear 60 300mg”

Your email address will not be published. Required fields are marked *